Alert archive / California / Frost Advisories in 2012

Frost Advisory 24, NWS Medford, OR

June 9, 2012Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon

NWS Medford, OR issued this frost advisory at Jun 9, 2012, 12:57 PM PDT for Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at Jun 10, 2012, 1:00 AM PDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2012, 12:57 PM PDT (19:57 UTC)
In effect from
Jun 10, 2012, 1:00 AM PDT
Expired
Jun 10, 2012, 8:00 AM PDT
In force
7 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 8.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2012-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2012-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
102 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WWUS76 KMFR 091957
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1257 PM PDT SAT JUN 9 2012

CAZ084-085-ORZ029>031-101500-
/O.UPG.KMFR.FZ.A.0010.120610T1000Z-120610T1400Z/
/O.NEW.KMFR.FR.Y.0024.120610T0800Z-120610T1500Z/
/O.NEW.KMFR.FZ.W.0014.120610T0800Z-120610T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
1257 PM PDT SAT JUN 9 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT SUNDAY...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT SUNDAY. A
FROST ADVISORY HAS ALSO BEEN ISSUED. THIS FROST ADVISORY IS IN
EFFECT FROM 1 AM TO 8 AM PDT SUNDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 


* TEMPERATURES: TEMPERATURES WILL FALL INTO THE LOW TO MID 20S IN
  THE USUAL COLDEST SPOTS. OTHER LOCATIONS WILL EXPERIENCE LOWS
  FROM THE MID 20S TO THE MID 30S.

* LOCATIONS INCLUDE IN THE FREEZE WARNING INCLUDE:
  BEATTY...BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE
  RIVER...LAKEVIEW...ALTAMONT...KLAMATH FALLS...TULELAKE...DORRIS
  ...MERRILL...MALIN...BONANZA...CANBY AND ALTURAS.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: LOWER ELEVATIONS WEST
  AND NORTHWEST OF KLAMATH FALLS...PAISLEY...AND ADIN.

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ081-082-101500-
/O.NEW.KMFR.FR.Y.0024.120610T0800Z-120610T1500Z/
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MCCLOUD
1257 PM PDT SAT JUN 9 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PDT SUNDAY. 


* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOWER TO UPPER 30S
  TONIGHT. THE COLDEST TEMPERATURES ARE EXPECTED NEAR MONTAGUE AND
  EAST OF MCCLOUD WHILE THE MILDEST TEMPERATURES ARE EXPECTED FROM
  WEED TO MOUNT SHASTA CITY TO DUNSMUIR.

* TEMPERATURE INVERSION: AN INVERSION WILL BE PRESENT SO
  TEMPERATURES WILL BE WARMER ALOFT THAN AT AND NEAR THE SURFACE.

* LOCATIONS IN THE FROST ADVISORY: MONTAGUE AND OUTLYING AREAS OF
  SHASTA VALLEY. MCCLOUD AND EASTERN-MOST SECTIONS OF THE
  OUTLYING PORTION OF MOUNT SHASTA CITY. AREAS NEAR LAKE SISKIYOU
  MAY ALSO BE AFFECTED.

* IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BTL
2 follow-up statements
254 
WWUS76 KMFR 100930
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 AM PDT SUN JUN 10 2012

CAZ084-085-ORZ029>031-101500-
/O.CON.KMFR.FZ.W.0014.000000T0000Z-120610T1500Z/
/O.CON.KMFR.FR.Y.0024.000000T0000Z-120610T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
230 AM PDT SUN JUN 10 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A
FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURES: TEMPERATURES WILL FALL INTO THE LOW TO MID 20S 
  IN THE USUAL COLDEST SPOTS. OTHER LOCATIONS WILL EXPERIENCE 
  LOWS FROM THE MID 20S TO THE MID 30S. 

* LOCATIONS INCLUDE IN THE FREEZE WARNING INCLUDE: BEATTY... 
  BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER... 
  LAKEVIEW...ALTAMONT...KLAMATH FALLS...TULELAKE...DORRIS  ...
  MERRILL...MALIN...BONANZA...CANBY AND ALTURAS.

* LOCATIONS IN THE FROST ADVISORY INCLUDE: LOWER ELEVATIONS 
  WEST AND NORTHWEST OF KLAMATH FALLS...PAISLEY...AND ADIN. 

* IMPACTS: SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ081-082-101500-
/O.CON.KMFR.FR.Y.0024.000000T0000Z-120610T1500Z/
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MCCLOUD
230 AM PDT SUN JUN 10 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURE: TEMPERATURES WILL FALL INTO THE LOWER TO UPPER 30S
  THIS MORNING. THE COLDEST TEMPERATURES ARE EXPECTED NEAR
  MONTAGUE AND EAST OF MCCLOUD WHILE THE MILDEST TEMPERATURES ARE
  EXPECTED FROM WEED TO MOUNT SHASTA CITY TO DUNSMUIR.

* TEMPERATURE INVERSION: AN INVERSION WILL BE PRESENT SO 
  TEMPERATURES WILL BE WARMER ALOFT THAN AT AND NEAR THE 
  SURFACE.

* LOCATIONS IN THE FROST ADVISORY: MONTAGUE AND OUTLYING AREAS 
  OF SHASTA VALLEY. MCCLOUD AND EASTERN-MOST SECTIONS OF THE 
  OUTLYING PORTION OF MOUNT SHASTA CITY. AREAS NEAR LAKE 
  SISKIYOU MAY ALSO BE AFFECTED.

* IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WRIGHT
967 
WWUS76 KMFR 101509
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
809 AM PDT SUN JUN 10 2012



CAZ084-085-ORZ029>031-101615-
/O.EXP.KMFR.FZ.W.0014.000000T0000Z-120610T1500Z/
/O.EXP.KMFR.FR.Y.0024.000000T0000Z-120610T1500Z/
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...
ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER...LAKEVIEW
809 AM PDT SUN JUN 10 2012

...FREEZE WARNING HAS EXPIRED...
...FROST ADVISORY HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. THE FROST ADVISORY IS
NO LONGER IN EFFECT. 

$$

CAZ081-082-101615-
/O.EXP.KMFR.FR.Y.0024.000000T0000Z-120610T1500Z/
CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...MCCLOUD
809 AM PDT SUN JUN 10 2012

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Jun 9, 8:53 AM PDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 9, 8:53 AM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
853 AM PDT SAT JUN 9 2012

.DISCUSSION...
NO UPDATES AREA NECESSARY THIS MORNING.

THE AREA CAMERA COLLECTIVE THIS MORNING INDICATES WET ROADWAYS
FROM RAINFALL ON THE ORDER OF 0.10" TO 0.50" IN COOS AND CURRY
COUNTIES IN THE LAST 24 HOURS WITH MOST OF THAT FALLING OVERNIGHT.
IN DOUGLAS COUNTY AMOUNTS WERE GENERALLY IN THE SAME RANGE,
ESPECIALLY IN EASTERN DOUGLAS COUNTY, THOUGH THERE WERE SOME SPOTS
WITH A LITTLE MORE AND SOME WITH A LITTLE LESS. LESSER AMOUNTS OF
0.10" OR LESS WERE OBSERVED ACROSS JOSEPHINE, JACKSON, AND THE
HIGHER TERRAIN OF KLAMATH AND LAKE COUNTIES. THE ICING ON THE CAKE
THIS MORNING IS A TRACE TO POSSIBLY ABOUT 4 INCHES OF NEW SNOW IN
THE CASCADES AND SISKIYOUS ABOVE ABOUT 5000 FEET PRIMARILY NORTH
OF THE OREGON BORDER. THIS MORNING'S CAMERAS AT CRATER LAKE
NATIONAL PARK INDICATE ROUGHLY TWO INCHES OF NEW SNOW.

LOW TEMPERATURES DID FALL TO JUST BELOW FREEZING ACROSS PORTIONS
THE FREEZE WARNING AREA OVERNIGHT. WITH DRIER AIR MOVING AND MIXING
IN THIS AFTERNOON AND LESS CLOUD COVER TONIGHT EXPECT ANOTHER
CHILLY OVERNIGHT THROUGH SUNDAY MORNING. A FREEZE WATCH IS
CURRENTLY IN EFFECT FOR MUCH OF THE EAST SIDE FOR THIS, AND WE
WILL BE UPDATING THAT DURING THE DAY TODAY. ADDITIONALLY, WILL
CHECK TO MAKE SURE THAT NO FROST ADVISORIES ARE NEEDED FOR OTHER
LOCATIONS.

SUNDAY AFTERNOON DRY AIR AND MOSTLY CLEAR SKIES WILL ALLOW
TEMPERATURES TO SURGE TO NEAR NORMAL 70S TO NEAR 80 HIGHS OVER THE
INTERIOR WEST SIDE BY AFTERNOON, WHILE THE EAST SIDE WILL BE IN
THE 60S AND 70S FOR HIGHS, STILL 5 TO 10 DEGREES BELOW NORMAL.

A GLANCE AT THE MADDEN JULIAN OSCILLATION THIS MORNING INDICATES
THAT IT HAS FINALLY BECOME ACTIVE AGAIN. THIS CORRELATES FAIRLY
STRONGLY ON THE GFS ENSEMBLES TO ABOVE AVERAGE TEMPERATURES FOR
THE 11TH THROUGH THE 14TH, WHICH IS MONDAY THROUGH THURSDAY OF
THIS WEEK. MEDIUM RANGE MODELS INDICATE WEAK TROUGHING CHECKING
THE WARMING TUESDAY THROUGH THURSDAY TO VALUES CLOSE TO OR
SLIGHTLY ABOVE NORMAL ON THE WEST SIDE. MJO COMPOSITES ACTUALLY DO
SHOW THE HIGHEST CORRELATIONS FOR ABOVE NORMAL TEMPERATURES FOR
PHASE 7 ON THE EAST SIDE. WHAT THIS EFFECTIVELY MEANS IS THAT
THERE IS HIGH CONFIDENCE IN WARMER WEATHER DURING THIS NEXT WEEK.

EXPECTATION FOR LATE NEXT WEEK INTO NEXT WEEKEND WILL BE ADDRESSED
IN THIS AFTERNOON'S DISCUSSION.

&&

.AVIATION...
MVFR TO VFR CEILINGS EXIST THIS MORNING OVER THE UMPQUA BASIN AND
MOST OF THE REST OF THE WEST SIDE. ALONG THE COAST PATCHY MVFR TO
IFR EXIST. THE HIGHER TERRAIN FROM THE COASTAL MOUNTAINS EASTWARD
THROUGH THE CASCADES ARE EXPERIENCING MOUNTAIN OBSCURATIONS THIS
MORNING. ON THE EAST SIDE A GENERAL NORTHWEST FLOW IS LEADING TO
MOSTLY CLEAR CONDITIONS TO THE LEE OF THE CASCADES AND VFR TO MVFR
CEILINGS OVER LAKE COUNTY. FOR THE REMAINDER OF THIS MORNING EXPECT
CLOUDS TO DIMINISH OVER THE WEST SIDE...LEAST IN THE UMPQUA BASIN.
ON THE EAST SIDE A MID LEVEL TROUGH MOVING THROUGH WILL LIKELY
INCREASE CLOUD COVER THIS MORNING, ESPECIALLY OVER LAKE COUNTY.
WHILE SOME HIGH CLOUDS WILL STREAM IN FROM THE NORTHWEST THIS
AFTERNOON EXPECT VFR TO CONTINUE AND/OR DEVELOP ALL AREAS,
IMPROVING LAST IN DOUGLAS AND INLAND PORTIONS OF COOS COUNTY.
THERE WILL BE LESS CLOUD COVER TONIGHT THAN LAST NIGHT WITH WHAT
CLOUD COVER THERE IS LIKELY CENTERED OVER AND NEAR THE OREGON
CASCADES.

&&

.PREV DISCUSSION... /ISSUED 226 AM PDT SAT JUN 9 2012/

DISCUSSION...THE FRIDAY AFTERNOON MEDFORD BALLOON SOUNDING AND
CURRENT OBSERVATIONS DEPICT A COOLER AIR MASS OVER THE FORECAST AREA
COMPARED TO 24 HOURS AGO. CONTINUED NORTH TO NORTHWEST FLOW AT ALL
LEVELS WILL KEEP TEMPERATURES BELOW NORMAL TODAY...60S TO NEAR 70
WEST OF THE CASCADES AND OVER NORTHERN CALIFORNIA...AND UPPER 50S
EAST OF THE CASCADES. THE AIR MASS WILL BEGIN TO DRY TODAY...AND
MORNING SHOWERS OVER THE NORTHERN HALF OF THE CWA WILL TRANSITION TO
PARTLY TO MOSTLY SUNNY SKIES IN THE AFTERNOON. ANOTHER COLD
MORNING IS EXPECTED SUNDAY EAST OF THE CASCADES WITH LIKELY LESS CLOUD
COVER THAN THIS MORNING. A FREEZE WATCH HAS BEEN ISSUED AT NPWMFR...AND
EXACT LOCATIONS OF FROST AND FREEZE CAN BE DETERMINED TODAY AFTER
VERIFICATION ARRIVES FROM THIS MORNING'S LOW TEMPERATURES.

TIME SERIES OF 850MB TEMPERATURES TODAY THROUGH MONDAY SHOWS
SUBSTANTIAL WARMING EACH DAY...AND THIS IS REFLECTED IN THE
FORECAST. WE HAVE BUMPED UP POPS SLIGHTLY OVER COOS AND DOUGLAS
COUNTY FOR TUESDAY AS A WEAK TROUGH TRANSITS THE AREA.
OTHERWISE...DRY CONDITIONS ARE EXPECTED IN ZONAL FLOW...WITH THE
FORECAST AREA IN BETWEEN A STRONG PACIFIC HIGH TO THE SOUTHWEST
AND AN UPPER LOW OVER THE GULF OF ALASKA. THIS WILL KEEP
TEMPERATURES RELATIVELY STABLE...WITH TEMPERATURES NORMAL TO ABOUT
5 DEGREES ABOVE NORMAL THROUGH THE END OF THE WEEK.

THE LATEST RUNS OF THE ECMWF AND GFS AGREE ON BUILDING A RIDGE NEXT
WEEKEND...AND WARMING THINGS UP SUBSTANTIALLY. THE CONSISTENCY OF
THIS SOLUTION IS MINIMAL THOUGH...SO NOT ALTERING EXTENDED AT THIS
TIME.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     ORZ029>031.

CA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     CAZ084-085.

PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT THIS
     MORNING FOR PZZ350.
     SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 11 PM
     PDT MONDAY FOR PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
     EVENING FOR PZZ356.
     SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO
     MIDNIGHT PDT WEDNESDAY NIGHT FOR PZZ376.
     HAZARDOUS SEAS WARNING FROM 11 AM SUNDAY TO 5 AM PDT MONDAY FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT SUNDAY
     FOR PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
     EVENING FOR PZZ370.

BTL/SK
Hazardous weather outlook, Jun 9, 7:01 AM PDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
701 AM PDT SAT JUN 9 2012

CAZ084-085-ORZ029>031-101300-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
701 AM PDT SAT JUN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FREEZE WATCH IS IN EFFECT EARLY SUNDAY MORNING...SEE THE LATEST
FREEZE MESSAGE FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:29 AM PDTFreeze WatchMFRModoc, Siskiyou10 hr
Jun 9, 12:57 PM PDTFreeze WarningMFRModoc, Siskiyou19 hr
Jun 9, 2:24 AM PDTHazardous Seas WarningMFR45 hr

Nearby

Frost Advisories in California, 2012Frost Advisories in Oregon, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.